# SDR DALA2019081400756

- Difficulty date: August 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N927DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64888
- Aircraft time: 695 hours, 244 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 639 hours, 219 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cooler
- Condition: Damaged
- Location: Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3927 FOUND EVIDENCE OF BIRDSTRIKE IN #1 ENG. SMOKE & FUMES OCCASIONALLY EN ROUTE AND ON APPROACH. CORRECTIVE ACTION: FOUND NR 1 IDG AIR/OIL COOLER DAMAGED FROM BIRD. R/R IDG OIL COOLER PER B737 AMM 24-11. C/W AIR COND & PNEU SYS CONTAMINATION AMM 21-00. ENG RUN GOOD.
